It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Allergies Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-19-2009, 05:20 PM   #1
Newbie
(female)
 
Join Date: Jun 2009
Posts: 1
Brittanoway HB User
Allergic Reaction- HIVES and ITCHING

I have been having horrible hives and itching for about 6 months now. My doctor suggested we switch my Paxil which i have been on for 4 years now to another medication to see if that might be the culprit. Ive been off my paxil now for 8 days, and im STILL itching and getting hives like crazy! Is it safe to say the paxil isnt whats causing this? Thank you for your answers!!

 
Old 07-11-2010, 04:55 AM   #2
Newbie
(male)
 
Join Date: Jul 2010
Posts: 1
JAINKANTILAL HB User
Re: Allergic Reaction- HIVES and ITCHING

I have severe itching problem,it stops only when I take a tablet Lazine.it is effective for 3 to 4 days then again same problem and I again take one tablet.

 
Sponsors Lightbulb
   
Old 07-12-2010, 03:34 AM   #3
Newbie
(female)
 
Join Date: Jun 2010
Posts: 4
CindiDean HB User
Re: Allergic Reaction- HIVES and ITCHING

Quote:
Originally Posted by Brittanoway View Post
I have been having horrible hives and itching for about 6 months now. My doctor suggested we switch my Paxil which i have been on for 4 years now to another medication to see if that might be the culprit. Ive been off my paxil now for 8 days, and im STILL itching and getting hives like crazy! Is it safe to say the paxil isnt whats causing this? Thank you for your answers!!
It seems like hives can be caused by anything from food allergies, stress and medications.
It sounds like your very well might be due to something other than the Paxil.

 
Old 07-12-2010, 05:02 AM   #4
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 15,261
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: Allergic Reaction- HIVES and ITCHING

Aren't you on an antihistamine for it too?

 
Old 07-16-2010, 01:21 PM   #5
Newbie
(female)
 
Join Date: Jul 2010
Posts: 5
starfield HB User
Re: Allergic Reaction- HIVES and ITCHING

I was having problems with hives many years ago; found out I was allergic to dairy.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Weird Question, but Has Anyone Had Allergic Reaction to Abilify &... salty Depression 9 10-26-2011 03:21 AM
condom reaction tearsNscare Herpes 2 04-26-2010 11:13 AM
All of the sudden I'm allergic to many drugs Halls Allergies 1 07-31-2007 04:18 AM
Allergic to Levaquin, Amoxicillin and possibly Cipro Galaxy_Sug Allergies 6 06-01-2007 08:48 AM
Antihypertensive drugs and allergic reactions flowergirl2day High & Low Blood Pressure 11 05-31-2007 05:21 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:28 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!